# SDR USAA2013090500011

- Difficulty date: July 26, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CRACK ON FORWARD SIDE OF FUSELAGE FRAME AT BS 500D, S20L. REPAIRED FRAME IAW SRM53-00-07-2R-13.
